# SDR DALA2019081304750

- Difficulty date: August 13, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 46,589 hours, 24,206 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION ELEVATOR HINGE FITTING 4 ON LH HORIZONTAL STABILIZER. PERFORMED REPAIR ON ELEVATOR HINGE FITTING 4 ON LH HORIZONTAL STABILIZER AS PER A319 SRM 55-26-41-300-002 FIGURE 01 TAB LUGS ZONE 04 ELEVATOR HINGE FTG REPAIR-SHEET 1.
